# SDR USAA950861

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910369
- Condition: Puncture
- Location: Apu Shroud
- Part time: 37,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/CX-6 CHECK INSPECTION, FOUND PUNCTURE IN APU SHROUD ENCLOSURE SKIN.  MFG AND INSTALLED REPAIR DOUBLER PER SRM 53-01 PG 2.  (M)
